# SDR ANCF2009060500045

- Difficulty date: June 5, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757236
- Aircraft serial: 24771
- Aircraft time: 51,078 hours, 20,292 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORT: A STRONG SMELL AT SMOKE DURING CRUISE ON ALL THE ACFT, STRONGER ON BUSSINESS CLASS, IT WAS ABOUT 2 MINUTES DURING DESCENT. IAW AMM 05-51-56/PAGE 201 THE SMOKE OR FUMES CABIN INSP CHECK WAS PERFORMED, IAW FIM 21-00-21/101. IT WAS FOUND IN NORMAL CONDITIONS. IAW FIM 21-00-01/PAGE 101. THE AIR CONDITIONING SYS CHECK WAS PERFORMED. TEST ON GROUND WAS SATISFACTORY.
